# SDR 2006UALA01816

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 43,117 hours, 27,417 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  UNDETERMINABLE, LEAK TEST ON VALVE PRODUCED NO FINDINGS.  REPLACED VALVE.
